×

Almost contact B-metric manifolds as extensions of a 2-dimensional space-form. (English) Zbl 1365.53035

Summary: The object of investigations are almost contact B-metric manifolds which are derived as a product of a real line and a 2-dimensional manifold equipped with a complex structure and a Norden metric. There are used two different methods for generation of the B-metric on the product manifold. The constructed manifolds are characterised with respect to the Ganchev-Mihova-Gribachev classification and their basic curvature properties.

MSC:

53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
PDF BibTeX XML Cite
Full Text: arXiv Link

References:

[1] Blair, D. E.: Riemannian Geometry of Contact and Symplectic Manifolds. Progress in Mathematics 203, Birkhäuser, Boston, 2002. | · Zbl 1011.53001
[2] Ganchev, G., Borisov, A.: Note on the almost complex manifolds with a Norden metric. C. R. Acad. Bulg. Sci. 39 (1986), 31-34. | · Zbl 0608.53031
[3] Ganchev, G., Mihova, V., Gribachev, K.: Almost contact manifolds with B-metric. Math. Balkanica (N.S.) 7 (1993), 261-276. | · Zbl 0830.53031
[4] Gribachev, K., Mekerov, D., Djelepov, G.: Generalized B-manifolds. C. R. Acad. Bulg. Sci. 38 (1985), 299-302.
[5] Ivanov, S., Manev, H., Manev, M.: Sasaki-like almost contact complex Riemannian manifolds. arXiv.org arXiv:1402.5426 (2014), 1-19. · Zbl 1345.53033
[6] Manev, H.: On the structure tensors of almost contact B-metric manifolds. Filomat 29 (2015), 427-436. | · Zbl 1474.53159
[7] Manev, H.: Almost contact B-metric structures and the Bianchi classification of the three-dimensional Lie algebras. arXiv.org arXiv:1412.8142 (2014), 1-12.
[8] Manev, H.: Matrix Lie groups as 3-dimensional almost contact B-metric manifolds. Facta Universitatis (Niš), Ser. Math. Inform 30, 3 (2015), 341-351, arXiv:1503.00312. · Zbl 1327.53030
[9] Manev, H.: Space-like and time-like hyperspheres in real pseudo-Riemannian 4-spaces with almost contact B-metric structures. arXiv.org arXiv:1504.00267 (2015), 1-8.
[10] Manev, H., Mekerov, D.: Lie groups as 3-dimensional almost contact B-metric manifolds. J. Geom. 106 (2015), 229-242. | | · Zbl 1327.53030
[11] Manev, M.: Natural connection with totally skew-symmetric torsion on almost contact manifolds with B-metric. Int. J. Geom. Methods Mod. Phys. 9, 1250044 (2012), 1-20. | | · Zbl 1261.53025
[12] Manev, M., Gribachev, K.: Contactly conformal transformations on almost contact manifolds with B-metric. Serdica Math. J. 19 (1993), 287-299. · Zbl 0837.53039
[13] Manev, M., Gribachev, K.: Conformally invariant tensors on almost contact manifolds with B-metric. Serdica Math. J. 20 (1994), 133-147. | · Zbl 0833.53034
[14] Manev, M., Ivanova, M.: Canonical type connections on almost contact manifold with B-matric. Ann. Global Anal. Geom. 43, 4 (2013), 397-408. | · Zbl 1267.53031
[15] Manev, M., Ivanova, M.: A classification of the torsion tensors on almost contact manifolds with B-metric. Cent. Eur. J. Math. 12 (2014), 1416-1432. | · Zbl 1310.53069
[16] Mekerov, D., Manev, M.: On the geometry of quasi-Kähler manifolds with Norden metric. Nihonkai Math. J. 16 (2005), 89-93. | · Zbl 1094.53021
[17] Nakova, G., Gribachev, K.: Submanifolds of some almost contact manifolds with B-metric with codimension two, I. Math. Balkanica (N.S.) 11 (1997), 255-267. | · Zbl 1032.53022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.